MAUDE Adverse Event Report: ABBOTT LABORATORIES PRISM HCV; ANTI-HCV

ABBOTT LABORATORIES PRISM HCV; ANTI-HCV
Catalog Number 06D18-68
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information: no further patient information was provided by the customer.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed false repeat reactive abbott prism hcv results on eleven samples that were negative by nat testing on cobas.No specific data was provided.No impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of complaint activity did not identify any trends for the prism hcv assay.A search for similar complaints determined there is a normal complaint activity for the likely cause lots.Field data was evaluated for lots 03037m700, 03109m700, and 03122m700 during the time frame week of 12/31/2017 to week of 07/07/2019.The prism hcv initial and repeat reactive rates of the complaint lots were within package insert specifications.Return testing was not completed as returns were not available.Manufacturing documentation for the likely cause lots did not identify any issues associated with the complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the prism hcv assay was identified.

Brand Name
PRISM HCV
Common Device Name
ANTI-HCV
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key8769188
Report Number1415939-2019-00130
Device Sequence Number19467833
Product Code MZO
UDI-Device Identifier00380740062996
UDI-Public00380740062996
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2020
Device Catalogue Number06D18-68
Device Lot Number03122M700
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/13/2019
Supplement Date Received by Manufacturer08/08/2019
Initial Report FDA Received Date07/08/2019
Supplement Report FDA Received Date08/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIST 6A36-04; LIST 6A36-04; PRISM 6 CHANNEL ANALYZER, SERIAL (B)(4); PRISM 6 CHANNEL ANALYZER, SERIAL (B)(4)